Author Topic: What are your valium w/d symptoms?  (Read 2508 times)

[Buddie]

What are your valium w/d symptoms?
« on: November 27, 2013, 10:40:32 pm »
So I'm on 0.5mg valium once a day.  I am starting to over think things and over dramatizing them.  I feel like i'm kind of in a dream as everything feels different, I feel like things are super awkward when they are not. 
I tell myself that these are just withdrawal symptoms and they are not permanent, they will pass, so just smile and keep your head up until then and think positively.

What are your valium w/d symptoms and how are you dealing with them?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What are your valium w/d symptoms?
« Reply #1 on: November 27, 2013, 11:21:42 pm »
That feeling of being in a dream sounds like DR.

Do you have a lot of anxiety along with it?  I think DR typically is associated with anxiety.

JMO
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What are your valium w/d symptoms?
« Reply #2 on: November 27, 2013, 11:26:56 pm »
I have anxiety but i'm managing it, I exercise a lot and eat healthy so the butterflies don't turn into fighter jets.
What do you mean by 'DR'?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.